# SDR FDEA201504101212

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 748 hours, 31,470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA384919
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 PACK RT SIDE LONGERON 33 IS CORRODED, APPROX STATION 555.  CUT OUT OLD DAMAGE SECTION OF LONGERON, 24", & INSTALLED NEW LONGERON & SPLICE IAW SRM53-00-01 VOL 2.
